# SDR FDEA201007262688

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175306
- Condition: Canning
- Location: Bs 1303-1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN STR 17R BETWEEN BS 1303 TO BS 1323 IS OIL CANNED.  CUTOUT DAMAGED AREA ( DIM: 6" X 3") AND FABRICATED REPAIR DOUBLER FROM 2024T3 .071   DIMENSION 15" X 10" IAW SRM 53-30-3, FIG 1 & 53-30-2, FIG 3.  TREATED AND PRIMED   AND INSTALLED REPAIR DOUBLER AT RT FUSELAGE SKIN STR 17R BETWEEN BS 1303   AND BS 1323 IAW SRM 51-10-2, 51-30-2, & 53-30-3 FIG 1.
